# SDR YYFA201000012

- Difficulty date: June 3, 2010
- Submitted: June 5, 2010
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 39,553 hours, 27,722 cycles
- Engine: Pwa JT8D1
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

P.A. INOPERATIVE ALL STATIONS.
